# SDR DALA2025102907920

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 FRAME 62, AFT SIDE, BETWEEN STRINGER 2R AND 3R TOOLING DAMAGE IN AFT UPPER RADIUS OF FRAME. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11. (1276792)
